| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Hasan Huseyin Gulec
      Permanents and determinants of tridiagonal matrices with (s,t)-Pell numbers
      International Mathematical Forum, Vol. 12, 2017, no. 16, 747-753
      https://doi.org/10.12988/imf.2017.7652

Copyright © 2017 Hasan Huseyin Gulec. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines